MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ARTERIAL CLAMP - AC ARM LONG; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ARTERIAL CLAMP - AC ARM LONG; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number ARTERIAL CLAMP - AC ARM LONG
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 to a5: patient information was not provided.H11: livanova deutschland manufactures the arterial clamp.The incident occurred in spain.Serial read out files (real time device parameters and setting recording file) were collected, without proving the reported problem.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, during procedure, an essenz arterial clamp got stuck.Then, after being disconnected, it began to function correctly, but it stopped recognizing the centrifuge motor.There is no report of any patient injury.
 
Additional Manufacturer Narrative
H11.: no evidence was found to substantiate the customer¿s reported issue related to the affected arterial clamp.Reportedly, claimed event is most likely due to an improper setup of the essenz hlm and its associated components.Based on investigation findings, the event has been re-assessed as non-reportable, as no device malfunction occurred and the situation did not cause and the event is not likely to result in patient injury or death.
 
Event or Problem Description
See intial report.

Brand Name
ARTERIAL CLAMP - AC ARM LONG
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
arvada, CO 80004
MDR Report Key23438516
Report Number9611109-2025-90500
Device Sequence Number4733470
Product Code DTQ
UDI-Device Identifier04033817903116
UDI-Public(01)04033817903116(11)230921
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K221373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTERIAL CLAMP - AC ARM LONG
Device Catalogue Number60-05-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown